Deterministic impulse response in a nonlinear model: an analytical expression

Venetis, I A and Paya, I and Peel, D (2007) Deterministic impulse response in a nonlinear model: an analytical expression. Economics Letters, 95 (3). pp. 315-319. ISSN 0165-1765

Full text not available from this repository.

Abstract

http://www.sciencedirect.com/science?_ob=MImg&_imagekey=B6V84-4NBRFMD-2-M&_cdi=5860&_user=196517&_orig=browse&_coverDate=03%2F26%2F2007&_sk=999999999&view=c&wchp=dGLbVzb-zSkzV&md5=e1d726fa9844688082c89f913ddfffa1&ie=/sdarticle.pdf doi:10.1016/j.econlet.2006.10.007 Available on-line 26/03/2007

Item Type: Journal Article
Journal or Publication Title: Economics Letters
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 44575
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:18
Refereed?: No
Published?: Published
Last Modified: 17 Sep 2019 00:55
URI: https://eprints.lancs.ac.uk/id/eprint/44575

Actions (login required)

View Item View Item